# SDR C8GA20080095

- Difficulty date: November 17, 2008
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Chafed
- Location: Zone 500
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE LT WING TANK VENT LINE IS CHAFED AT CLAMP WBL 383.50.  REPAIRED LT TANK FUEL VENT LINE AT WBL 383.50 IAW COTNEY ED NR EDAG52-1.  FABRICATED DOUBLER FROM 2024 0.040 INCH DIM 1.625 INCH BY 4.250 INCH.  INSTALLED DOUBLER AND PERFORMED LEAK CHECK, GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
